# SDR 6CBA20120402114

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 3,109 hours, 2,877 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,109 hours, 2,877 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Zone 100
- Part time: 3,109 hours, 2,877 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM YOKE SWITCH INTERMITTENT WONT NOSE DOWN. (BOTH SIDES).  PITCH TRIM RELAY K021 WAS FOUND TO BE FAULTY.  REMOVED AND REPLACED WITH NEW IAW THE WDM 27-40-00. OPS CHECKED GOOD IAW THE AMM 12-A-27-40-00-00A-903A-A.
